# SDR IPXA11566765

- Difficulty date: May 23, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N300337
- Part serial: CA0405
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD MAIN FLAP UPPER SKIN DENTED ON PANEL.  REPAIRED REF EO B757-5750-42266-D.
